# SDR SWAA2019090936675

- Difficulty date: September 5, 2019
- Submitted: September 10, 2019
- Operation: Air carrier
- Aircraft: N967WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36967
- Aircraft time: 27,879 hours, 16,835 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Vapor Barrier
- Part number: 111A1111
- Condition: Cracked
- Location: Rt Mlg Ww
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WHEEL WELL WING CENTER SECTION VAPOR BARRIER CRACKED AT BS 663, RBL 31.83.  REPAIRED BARRIER PER EA.
